# SDR UIEA2019030703498

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,934 hours, 21,308 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FO FOUND APU AREA (TAIL) SOAKED WITH OIL ON WALKAROUND PREFLIGHT.( PERFORMED A VISUAL LEAKAGE CHECK OF APU AREA AND DETERMINED OIL CAME FROM OIL NECK OVERFILL POSSIBLY COOULD NOT SEE ANY OIL LEAKS AT THIS TIME IAW AMM 49-16-00 AND 12-13-04. FILLED WITH OIL IAW 12-13-04.  )
